American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94B27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] William M. Kantor and Michael E. Williams. Symplectic semifield planes and ${\mathbb Z}_4$--linear codes. Trans. Amer. Math. Soc. 356 (2004) 895-938. MR 1984461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] José Felipe Voloch and Judy L. Walker. Euclidean weights of codes from elliptic curves over rings. Trans. Amer. Math. Soc. 352 (2000) 5063-5076. MR 1778505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Iwan M. Duursma. Weight distributions of geometric Goppa codes. Trans. Amer. Math. Soc. 351 (1999) 3609-3639. MR 1473438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1